EconPapers    
Economics at your fingertips  
 

Seasonality and Habit Persistence in a Life Cycle Model of Consumptio n

Denise Osborn ()

Journal of Applied Econometrics, 1988, vol. 3, issue 4, 255-66

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (54) Track citations by RSS feed

Downloads: (external link)
http://links.jstor.org/sici?sici=0883-7252%2819881 ... 0.CO%3B2-L&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:3:y:1988:i:4:p:255-66

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2019-07-28
Handle: RePEc:jae:japmet:v:3:y:1988:i:4:p:255-66